# SDR TRAX200800348

- Difficulty date: February 27, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 14,291 hours, 10,345 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON FLOORBOARD SUPPORT ANGLE IN MAIN AVIONICS BAY AT FS 280.00 (MARKED).  REMOVED PRIMER AND PAINT BLENDED MILD CORROSION PER SRM 53-00.  REMOVED APPROX .002 ".  REPRIMED AND PAINTED PER SRM 51-25-00.
